MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLES

HTL-STREFA S.A. DROPLET PEN NEEDLES
Model Number 31G X 8MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient says that her husband's needles from the (b)(6) are bending.Every 2 out of 10.

Brand Name
DROPLET PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8324855
Report Number9613304-2019-00020
Device Sequence Number1774623
Product Code FMI
UDI-Device Identifier05907996093052
UDI-Public(01)05907996093052(17)230501(10)Y56L6
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2023
Device Model Number31G X 8MM
Device Catalogue Number8309
Device Lot NumberY56L6
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1